Alani, B., salman, D., Al-Rassam, R. (2019). Estimation of Bayes Robustness for the Reliability Function for the Distribution Weibull Truncated with Application to Gastric Ulcer b Patients. Journal of The Iraqi University, 16(29), 1-10. doi: 10.33899/iqjoss.2019.164188
Ban Alani; Dhwyiai salman; Raya Al-Rassam. "Estimation of Bayes Robustness for the Reliability Function for the Distribution Weibull Truncated with Application to Gastric Ulcer b Patients". Journal of The Iraqi University, 16, 29, 2019, 1-10. doi: 10.33899/iqjoss.2019.164188
Alani, B., salman, D., Al-Rassam, R. (2019). 'Estimation of Bayes Robustness for the Reliability Function for the Distribution Weibull Truncated with Application to Gastric Ulcer b Patients', Journal of The Iraqi University, 16(29), pp. 1-10. doi: 10.33899/iqjoss.2019.164188
Alani, B., salman, D., Al-Rassam, R. Estimation of Bayes Robustness for the Reliability Function for the Distribution Weibull Truncated with Application to Gastric Ulcer b Patients. Journal of The Iraqi University, 2019; 16(29): 1-10. doi: 10.33899/iqjoss.2019.164188